MathSciNet Relay Station
MathSciNet bibliographic data
MR1187851 54C60 (47H04 47H10 54H25)
Beg, Ismat; Azam, Akbar Fixed points of asymptotically regular multivalued mappings. J. Austral. Math. Soc. Ser. A 53 (1992), no. 3, 313–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement